# SDR ZESA032008004

- Difficulty date: March 20, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N824CB
- Make and model: Cessna 550
- Aircraft serial: 5500824
- Aircraft time: 3,715 hours, 3,897 cycles
- Engine: Pwa PW530A
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, PILOT NOTICE CABIN DOOR WARNING LIGHT, PILOT RETURNED TO AIRPORT, LANDED UNEVENTFULLY. PILOT RESET DOOR HANDLE AND LIGHT WENT OUT, PILOT VERIFIED THAT ALL LOCK FLAGS WERE VISIBLE WITH THE DOOR HANDLE SECURE PIN ENGAGED. NO FURTHER OCCURRENCE OF THE CABIN DOOR LIGHT.
